# SDR DALA2024010200070

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,150 hours, 25,104 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5650 -DE/MISC- DUE TO LEADING EDGE SLAT DISAGREE. CORRECTIVE ACTION: FOUND LEFT ENGINE CORE COWL OPEN ON ARRIVAL. REMOVED AND REPLACED #1 ENGINE, REPLACED LT AND RT CORE COWL, REPLACED #1 ENGINE I/B AND O/B T/R, REPLACED I/B AND O/B SKIRT PANELS, R/R #4 SLAT AND REPLACED I/B AND O/B CORE COWL HINGE FITTINGS.
